MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rupture (2208)
Date of Event 01/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Posterior uterine rupture [uterine rupture].Case narrative: this spontaneous report originating from united states was received from other health professional (risk manager) referring to a 35-year-old female patient via food and drug administration (fda).The patient had cesarean section delivery.The patient's concurrent condition included hypotension.The patient¿s concomitant medications and past drug reactions/allergies were not reported.This report concerns 1 patient(s) and 1 device(s).On (b)(6) 2022, the patient was placed with vacuum-induced hemorrhage control system (jada system) 1.0 via intravaginal route (defaulted) (lot #, serial # and expiration date were not reported) for post-partum hemorrhage.On (b)(6) 2022, the vacuum-induced hemorrhage control system (jada system) placed, and the patient stabilized.Patient transferred to surgical intensive unit (sicu) subsequently with need for return to surgery.The patient with a supracervical hysterectomy after finding posterior uterine rupture (uterine rupture).It was unsure if vacuum-induced hemorrhage control system (jada system) involved in complication.Event caused prolonged hospitalization.The outcome of event uterine rupture was unknown.The reporter's causality assessment was not reported.Upon internal review, the event uterine rupture was determined to be medically significant and required intervention (devices).When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Medical device reporting criteria: serious injury.
 
Additional Manufacturer Narrative
Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key21641332
Report Number3002806821-2025-00050
Device Sequence Number18081776
Product Code OQY
UDI-Device Identifier00850017882003
UDI-Public00850017882003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJADA-1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age35 YR
Patient SexFemale
Patient Weight119 KG